advertisement
Question
Posted by: me | 2011/11/08

tb in lymph node

hi doc, i have lymph node tb on the side of my neck. starting treatment end of the week... i want to know, if i can still gym, cycle , run, and also what multivitamins do you recommend for women with this condition...?

thanks you very much
me :)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

You can definately exercise, as long as you listen to your body and not over strain yourself. Remember tuberculosis is a chronic infection and has to be treated aggressively. You can supplement your diet with a good multivitamin, like Centrum, as well as Vitamin B complex.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: me | 2011/11/23

hi doc...i''ve removed a piece of the lymph node, and now have minimal strength from my shoulder, and cannot lift my arm up like normal...is that normal?
what do you reccomend for nausea, while i''m on Rifafour.? Started treatment early november. I feel billious and lethargic every minute everyday.
i tried dragging myself to gym, no energy at all...
when i asked my physician if i should take a multivitamin, he said no need to, just eat lots of food.
also, what foods help with nausea?
please help,
thank you :)

Reply to me
Posted by: MADIE | 2011/11/09

YOU CAN DO ANYTHING,THEY WIL GIVE YOU VITAMINS WITH YOUR TB MEDS,IN THE BEGINNING YOU WON,T FEEL TOO GOOD,BUT THE SIDE EFFECTS SUBSIDE AFTER A WEEK OR 2, JUST DO NOT EVER TOUCH ALCOHOL,YOU WILL GET SERIOUSLY ILL FROM IT

Reply to MADIE

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement